# SDR SIMA2023010629001

- Difficulty date: December 9, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061801009
- Condition: Cracked
- Location: Fr 94 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH EO-EJ-53MA-066,  REWORK TO REAR FUSELAGE UPPER SKIN BY ADDING STRUCTURAL REINFORCEMENT. MAJOR REPAIR.  ACCOMPLISHED REWORK AND REPAIR TO REAR FUSELAGE UPPER LT AND RT SKIN PANELS IAW EO-EJ-53MA-066 AND ERS-EJ-53MR-4686.
